# SDR WTAA950064

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RNO - ELECTRICAL BURNING ODOR REPORTED IN COCKPIT.  MAINTENANCE INSPECTED ELECTRICAL PANELS IN COCKPIT AND AVIONICS AND SERVICE BAYS.  NO DEFECTS NOTED.  UNABLE TO DUPLICATE ELECTRICAL BURNING ODOR.  AIRCRAFT RETURNED TO SERVICE.  (Z)
